Menstruation Only Comes Out Of Blood Spots After Birth Control?
noon, I joined in 1 week injection, in the previous month the menstruation came on as of the 11th, re-injected again on the 22nd, now the withdrawal of the menstrual period was 14 and came out just spotting even though I regularly got the injection, why?
Good afternoon, thanks for the question
Symptoms of spotting or spotting of bleeding and disruption of your menstrual cycle are likely to be side effects from the use of injectable birth control. Because it changes the hormone levels in a woman's body, the menstrual cycle will have an effect. In addition to spotting and menstrual cycle disorders, side effects can also include menstrual bleeding that is more than usual.
Menstrual disorders can vary in each woman, which is still classified as a normal condition. Other symptoms that can be felt such as nausea, headaches, weight gain, breast pain, and so forth. The advantages of using KB injections is that it does not interfere with sexual relations and has high effectiveness.
The thing to watch out for is related to the side effects of injecting birth control that requires a follow-up examination by the doctor, if you experience complaints such as:
- Very painful menstrual pain.
- Heavy bleeding.
- Smelling vaginal discharge and lower abdominal pain.
- Pain during sex.
- Mass or lump in the lower abdomen.
That's all, hope you can help